# SDR AALA202203244714

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 17,162 hours, 6,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664515
- Part serial: M11381
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 19,495 hours, 7,236 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY ESCAPE SLIDE LIGHT FAILED TEST. **SUPPLEMENTAL REPORT FOR AALA202203224714: REPLACED L1 DOOR SLIDE RAFT PER JOB CARD 26L00025011. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.** (CLOSED)
